# SDR AU961067

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN16
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH HAD HIGH RESISTANCE IN THE`DOWN' POSITION
